An integral transformation for characteristic functions

T. Artikis; D. Jerwood; A. Voudouri

Applicationes Mathematicae (1988)

  • Volume: 20, Issue: 1, page 47-52
  • ISSN: 1233-7234

How to cite


T. Artikis, D. Jerwood, and A. Voudouri. "An integral transformation for characteristic functions." Applicationes Mathematicae 20.1 (1988): 47-52. <>.

author = {T. Artikis, D. Jerwood, A. Voudouri},
journal = {Applicationes Mathematicae},
keywords = {characteristic function; integral transformation; -unimodal distributions},
language = {eng},
number = {1},
pages = {47-52},
title = {An integral transformation for characteristic functions},
url = {},
volume = {20},
year = {1988},

AU - T. Artikis
AU - D. Jerwood
AU - A. Voudouri
TI - An integral transformation for characteristic functions
JO - Applicationes Mathematicae
PY - 1988
VL - 20
IS - 1
SP - 47
EP - 52
LA - eng
KW - characteristic function; integral transformation; -unimodal distributions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.